# SDR ZZDA2011001

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GIRT BAR WILL NOT ENGAGE FLOOR FITTING.  CLEANED & OPS CHECK GOOD L-1 DOOR GIRT BAR ATTACH POINTS REF MM 52-11.
